Time periodic solution to the compressible Navier-Stokes equations in a periodic domain

JIN Chunhua Tong Yang

Analysis of PDEs mathscidoc:1912.431003

Acta Mathematica Scientia, 36, (4), 1015-1029, 2016.7
This article is concerned with the time periodic solution to the isentropic compressible Navier-Stokes equations in a periodic domain. Using an approach of parabolic regularization, we first obtain the existence of the time periodic solution to a regularized problem under some smallness and symmetry assumptions on the external force. The result for the original compressible Navier-Stokes equations is then obtained by a limiting process. The uniqueness of the periodic solution is also given.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:11:51 uploaded by Tong_Yang ] [ 321 downloads ] [ 0 comments ]
@inproceedings{jin2016time,
  title={Time periodic solution to the compressible Navier-Stokes equations in a periodic domain},
  author={JIN Chunhua, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211151808316567},
  booktitle={Acta Mathematica Scientia},
  volume={36},
  number={4},
  pages={1015-1029},
  year={2016},
}
JIN Chunhua, and Tong Yang. Time periodic solution to the compressible Navier-Stokes equations in a periodic domain. 2016. Vol. 36. In Acta Mathematica Scientia. pp.1015-1029. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211151808316567.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved